MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC ARGYLE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH 200, LLC ARGYLE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 8888505016
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that upon opening a package of material, they discovered two cannulas with fissures.There was no harm reported.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot number 2507007364 was reviewed and no anomalies related to the reported issue were observed.Two samples were received for evaluation.During visual inspection, a few lines were observed on the yankauer.Upon functional evaluation (leak test), a crack was identified in one of the two samples.A gemba walk was performed to review the manufacturing process.The process and controls were found properly followed, including sub-assemblies, finished product assembly, packaging, and inspections performed to the product.In addition, quality control inspections are performed to the product for material release which include a visual inspection sampling to verify the correct assembly of device, as well as a 100% visual inspection performed by personnel production during the process, in order to detect and discard any identified issues.Based on all available information, a definitive root cause could not be determined at this time.As part of continuous improvements, a quality alert has been created.No corrective actions are warranted at this time.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
ARGYLE
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23732335
Report Number1423537-2025-00491
Device Sequence Number9751726
Product Code GCX
UDI-Device Identifier10192253038996
UDI-Public(01)10192253038996(17)300228(10)2507007364
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888505016
Device Catalogue Number8888505016
Device Lot Number2507007364
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown